# SDR UIEA200700281

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SMALL PUNCTURES IN UPPER SURFACE OF LEFT INBOARD MID FLAP.  CAUSED BY DROPPED TOOL.  CLEANED AREA OF DAMAGE PREPPED AREA FOR REPAIRS IAW 747 SRM 51-40-12 REPAIRS 4C AND 4D.  APPLIED CONDUCTIVE COATING IAW 747AMM 51-24-03 PRIMED AND TOP COATED IAW AMM 51-24-03.
